# SDR REXA2015051700509

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 23,735 hours, 21,228 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL, FLAPS 0 LANDING, LIGHT CAME ON 195 KTS, 2500 FEET.  FLAPS FAILED TRYING TO SET 20 DEG.  REF FLAP FAIL EVENT ON AML 3222764.  LT & RT FLAP BPSUS REQUIRED RIGGING IAW AMM 27-51-10.  PERFORM OPERATIONAL TEST OF FLAPS IAW TASK 27-54-00-710-801.  IAW FIM 27-50-00 CHECKED WIRING TO LT BPSCU & FECU, CHECKED GOOD.  R & R FECU IAW AMM 27-51-05 IAW FIM 27-50-00 FIG 107 ITEM 3.  ALL OPERATIONAL & FUNCTIONAL CHECKS CHECKED GOOD.  SEE NON-ROUTINE WC N78188 FOR WORK DETAILS.  ACFT CHECKED OK AT THIS TIME IAW TO AML 3222764 FOR STANDALONE SIGNOFF.  PERFORMED TROUBLESHOOTING IAW FIM REV 48 IAW AD 2009-06-12 PARAGRAPH H 6 I AMOC LOG 14-105 DATED 12 30 2014 & TROUBLESHOOTING 001100R1 FIM TECHNICAL SUPPLEMENT.  R & R FECU IAW FIM 27-50-00 IAW AMM 27-51-05, ALSO SHOT WIRES TO FECU & LT BPSU WIRES CHECKED GOOD.  FECU CODES 5-1B, 5-2B, 12-1A, 12-2A, 25-BC & 33-BC.  RIGGED LT & RT FLAP BPSUS IAW AMM 27-51-10-830-801.  BOTH BPSUS READ 0.00 WITH FLAPS SET TO ZERO.  ACCOMPLISHED OPERATIONAL TEST OF FLAP SYS IAW AMM 27-54-00.  FLAPS OPERATIONS CHECKED GOOD AT THIS TIME.
